The IVP for the dispersion generalized Benjamin–Ono equation in weighted Sobolev spaces
Annales de l'I.H.P. Analyse non linéaire, Tome 30 (2013) no. 5, p. 763-790
Nous étudions le problème de Cauchy associé à lʼéquation de Benjamin–Ono avec dispersion généralisée. Notre objectif est dʼétablir les propriétés de persistance de la solution dans des espaces de Sobolev avec poids et dʼen déduire quelques propriétés de prolongement unique pour ses solutions. En particulier, nous établirons un taux de décroissance optimal pour les solutions de ce modèle.
We study the initial value problem associated to the dispersion generalized Benjamin–Ono equation. Our aim is to establish persistence properties of the solution flow in weighted Sobolev spaces and to deduce from them some sharp unique continuation properties of solutions to this equation. In particular, we shall establish optimal decay rate for the solutions of this model.
@article{AIHPC_2013__30_5_763_0,
     author = {Fonseca, Germ\'an and Linares, Felipe and Ponce, Gustavo},
     title = {The IVP for the dispersion generalized Benjamin--Ono equation in weighted Sobolev spaces},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {30},
     number = {5},
     year = {2013},
     pages = {763-790},
     doi = {10.1016/j.anihpc.2012.06.006},
     zbl = {06295441},
     mrnumber = {3103170},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2013__30_5_763_0}
}
Fonseca, Germán; Linares, Felipe; Ponce, Gustavo. The IVP for the dispersion generalized Benjamin–Ono equation in weighted Sobolev spaces. Annales de l'I.H.P. Analyse non linéaire, Tome 30 (2013) no. 5, pp. 763-790. doi : 10.1016/j.anihpc.2012.06.006. http://www.numdam.org/item/AIHPC_2013__30_5_763_0/

[1] L. Abdelouhab, J.L. Bona, M. Felland, J.-C. Saut, Nonlocal models for nonlinear dispersive waves, Physica D 40 (1989), 360-392 | MR 1044731 | Zbl 0699.35227

[2] C. Amick, J. Toland, Uniqueness and related analytic properties for the Benjamin–Ono equation – a nonlinear Neumann problem in the plane, Acta Math. 167 (1991), 107-126 | MR 1111746 | Zbl 0755.35108

[3] N. Aronszajn, K.T. Smith, Theory of Bessel potentials. I, Ann. Inst. Fourier (Grenoble) 11 (1961), 385-475 | Numdam | MR 143935 | Zbl 0102.32401

[4] B. Bajšanski, R. Coifman, On singular integrals, Proc. Sympos. Pure Math., Chicago, Amer. Math. Soc., Providence, RI (1966), 1-17 | MR 238129 | Zbl 0167.41402

[5] T.B. Benjamin, Internal waves of permanent form in fluids of great depth, J. Fluid Mech. 29 (1967), 559-592 | Zbl 0147.46502

[6] J.L. Bona, R. Smith, The initial value problem for the Korteweg–de Vries equation, Proc. R. Soc. Lond. Ser. A 278 (1978), 555-601 | MR 385355 | Zbl 0306.35027

[7] J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations I, II, Geom. Funct. Anal. 3 (1993), 107-156 | Zbl 0787.35097

[8] N. Burq, F. Planchon, On the well-posedness of the Benjamin–Ono equation, Math. Ann. 340 (2008), 497-542 | MR 2357995 | Zbl 1148.35074

[9] A.P. Calderón, Commutators of singular integral operators, Proc. Natl. Acad. Sci. USA 53 (1965), 1092-1099 | MR 177312 | Zbl 0151.16901

[10] J. Colliander, C.E. Kenig, G. Stafillani, Local well-posedness for dispersion generalized Benjamin–Ono equations, Differential Integral Equations 16 no. 12 (2002), 1441-1471 | MR 2029909 | Zbl 1075.35548

[11] J. Colliander, M. Keel, G. Stafillani, H. Takaoka, T. Tao, Sharp global well-posedness for KdV and modified KdV on and 𝕋 equations, J. Amer. Math. Soc. 16 no. 3 (2003), 705-749 | MR 1969209 | Zbl 1025.35025

[12] L. Dawson, H. Mcgahagan, G. Ponce, On the decay properties of solutions to a class of Schrödinger equations, Proc. Amer. Math. Soc. 136 (2008), 2081-2090 | MR 2383514 | Zbl 1185.35252

[13] L. Escauriaza, C.E. Kenig, G. Ponce, L. Vega, On uniqueness properties of solutions of the k-generalized KdV equations, J. Funct. Anal. 244 (2007), 504-535 | MR 2297033 | Zbl 1122.35124

[14] L. Escauriaza, C.E. Kenig, G. Ponce, L. Vega, The sharp Hardy uncertainty principle for Schrödinger evolutions, Duke Math. J. 155 (2010), 163-187 | MR 2730375 | Zbl 1220.35008

[15] G. Fonseca, G. Ponce, The IVP for the Benjamin–Ono equation in weighted Sobolev spaces, J. Funct. Anal. 260 (2011), 436-459 | MR 2737408 | Zbl 1205.35249

[16] G. Fonseca, F. Linares, G. Ponce, The IVP for the Benjamin–Ono equation in weighted Sobolev spaces II, preprint. | MR 2876399

[17] R.L. Frank, E. Lenzmann, Uniqueness and non-degeneracy of ground states for (-Δ) s Q+Q-Q α+1 =0 in , preprint.

[18] Z. Guo, Global well-posedness of the Korteweg–de Vries equation in H -3/4 (), J. Math. Pures Appl. 91 (2009), 583-597 | MR 2531556 | Zbl 1173.35110

[19] Z. Guo, Local well-posedness for dispersion generalized Benjamin–Ono equations in Sobolev spaces, preprint. | MR 2860610

[20] S. Herr, Well-posedness for equations of Benjamin–Ono type, Illinois J. Math. 51 (2007), 951-976 | MR 2379733 | Zbl 1215.35136

[21] S. Herr, A. Ionescu, C.E. Kenig, H. Koch, A para-differential renormalization technique for nonlinear dispersive equations, Comm. Partial Differential Equations 35 (2010), 1827-1875 | MR 2754070 | Zbl 1214.35089

[22] A.A. Himonas, G. Misiolek, G. Ponce, Y. Zhou, Persistence properties and unique continuation of solutions of the Camassa–Holm equation, Comm. Math. Phys. 271 (2007), 511-522 | MR 2287915 | Zbl 1142.35078

[23] A.D. Ionescu, C.E. Kenig, Global well-posedness of the Benjamin–Ono equation on low-regularity spaces, J. Amer. Math. Soc. 20 no. 3 (2007), 753-798 | MR 2291918 | Zbl 1123.35055

[24] R.J. Iorio, On the Cauchy problem for the Benjamin–Ono equation, Comm. Partial Differential Equations 11 (1986), 1031-1081 | MR 847994 | Zbl 0608.35030

[25] R.J. Iorio, Unique continuation principle for the Benjamin–Ono equation, Differential Integral Equations 16 (2003), 1281-1291 | MR 2016683 | Zbl 1075.35552

[26] T. Kato, On the Cauchy problem for the (generalized) Korteweg–de Vries equation, Advances in Mathematics Supplementary Studies Stud. Appl. Math. 8 (1983), 93-128 | MR 759907

[27] C.E. Kenig, K.D. Koenig, On the local well-posedness of the Benjamin–Ono and modified Benjamin–Ono equations, Math. Res. Lett. 10 (2003), 879-895 | MR 2025062 | Zbl 1044.35072

[28] C.E. Kenig, Y. Martel, L. Robbiano, Local well-posedness and blow up in the energy space for a class of L 2 critical dispersion generalized Benjamin–Ono equations, preprint.

[29] C.E. Kenig, G. Ponce, L. Vega, Well-posedness of the initial value problem for the Korteweg–de Vries equation, J. Amer. Math. Soc. 4 (1991), 323-347 | MR 1086966 | Zbl 0737.35102

[30] C.E. Kenig, G. Ponce, L. Vega, A bilinear estimate with applications to the KdV equation, J. Amer. Math. Soc. 9 (1996), 573-603 | MR 1329387 | Zbl 0848.35114

[31] H. Koch, N. Tzvetkov, On the local well-posedness of the Benjamin–Ono equation on H s (), Int. Math. Res. Not. 26 (2003), 1449-1464 | MR 1976047 | Zbl 1039.35106

[32] H. Koch, N. Tzvetkov, Nonlinear wave interactions for the Benjamin–Ono equation, Int. Math. Res. Not. 30 (2005), 1833-1847 | MR 2172940 | Zbl 1156.35460

[33] D.J. Korteweg, G. De Vries, On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary waves, Philos. Mag. 5 no. 39 (1895), 422-443 | JFM 26.0881.02 | MR 3363408

[34] L. Molinet, D. Pilod, The Cauchy problem for the Benjamin–Ono equation in L 2 revisited, Anal. PDE 5 (2012), 365-369 | MR 2970711 | Zbl 1273.35096

[35] L. Molinet, F. Ribaud, Well-posedness results for the Benjamin–Ono equation with arbitrary large initial data, Int. Math. Res. Not. 70 (2004), 3757-3795 | MR 2101982 | Zbl 1064.35149

[36] L. Molinet, F. Ribaud, On global well-posedness for a class of nonlocal dispersive wave equations, Discrete Contin. Dyn. Syst. 15 no. 2 (2006), 657-668 | MR 2199449 | Zbl 1117.35071

[37] L. Molinet, J.-C. Saut, N. Tzvetkov, Ill-posedness issues for the Benjamin–Ono and related equations, SIAM J. Math. Anal. 33 (2001), 982-988 | MR 1885293 | Zbl 0999.35085

[38] J. Nahas, G. Ponce, On the persistent properties of solutions to semi-linear Schrödinger equation, Comm. Partial Differential Equations 34 (2009), 1-20 | MR 2581970 | Zbl 1228.35229

[39] H. Ono, Algebraic solitary waves on stratified fluids, J. Phys. Soc. Japan 39 (1975), 1082-1091 | MR 398275 | Zbl 1334.76027

[40] G. Ponce, On the global well-posedness of the Benjamin–Ono equation, Differential Integral Equations 4 (1991), 527-542 | MR 1097916 | Zbl 0732.35038

[41] J.-C. Saut, Sur quelques généralisations de lʼéquations de Korteweg–de Vries, J. Math. Pures Appl. 58 (1979), 21-61 | MR 533234 | Zbl 0449.35083

[42] E.M. Stein, The characterization of functions arising as potentials, Bull. Amer. Math. Soc. 67 (1961), 102-104 | MR 123729 | Zbl 0127.32002

[43] T. Tao, Global well-posedness of the Benjamin–Ono equation on H 1 , J. Hyperbolic Differ. Equ. 1 (2004), 27-49, Int. Math. Res. Not. (2006), 1-44 | MR 2052470

[44] M.I. Weinstein, Solitary waves of nonlinear dispersive evolution equations with critical power nonlinearities, J. Differential Equations 69 (1987), 192-203 | MR 899159 | Zbl 0636.35015